# SDR 2011FA0000358

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DETECTOR LOOP LIGHT COMES ON INTERMITTENT.
